Density spectra for knots

Abhijit Champanerkar, Ilya Kofman, Jessica S Purcell

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)


We recently discovered a relationship between the volume density spectrum and the determinant density spectrum for infinite sequences of hyperbolic knots. Here, we extend this study to new quantum density spectra associated to quantum invariants, such as Jones polynomials, Kashaev invariants and knot homology. We also propose related conjectures motivated by geometrically and diagrammatically maximal sequences of knots.
Original languageEnglish
Article number1640001
Pages (from-to)1-11
Number of pages11
JournalJournal of Knot Theory and its Ramifications
Issue number3
Publication statusPublished - Mar 2016


  • Determinant density
  • Hyperbolic knot
  • Quantum density spectrum
  • Volume density

Cite this